# SDR AWXA200600043

- Difficulty date: January 9, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,164 hours, 31,576 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YVR - EMERGENCY EQUIPMENT, CREW REPORTED THAT THE AIR LINE TO THE F/O'S O2 MASK BROKE OFF.  CREW O2 VALVE WAS TURNED OFF.  MAINTENANCE REMOVED AND REPLACED THE F/O'S O2 MASK IAW AMERICA WEST AIRLINES TASK CARD R1B35001.
